# SDR 2002FA0000900

- Difficulty date: July 8, 2002
- Submitted: July 31, 2002
- Operation: General aviation
- Aircraft: N525SK
- Make and model: Beech B200
- Aircraft serial: BB1148
- Engine: Pwa PT6A60A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402517
- Part serial: 96248H6273
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

IN CRUISE RIGHT WINDSHIELD SHATTERED FOLLOWED BY EMERGENCY DESCENT.  UPON AFTER LANDING INSPECTION LEFT W/S OBSERVED TO HAVE A 2 X 4.7500 INCH PEEL CHIP FAILURE, UPPER LEFT CORNER.  CAUSE OF PEEL CHIP FAILURE OF INNER GLASS LAMINATION WAS AN INTERNAL STRESS BUILT INTO THE WINDSHIELD AT MANUFACTURE PER TRIDENT ENGINEERING ASSOC.
